It is not recommended for a person to take Tylenol and Advil at the same exact time, according to New Health Guide. It is possible to alternate the use of the two drugs.
According to New Health Guide, if the patient is taking these two drugs to combat pain and a high fever, doses can be alternated. The patient should take two tablets of 200 mg strength Advil or generic ibuprofen. If this does not ease the problems after 3 hours, then two tablets of 325 mg strength Tylenol may be taken. These dosages can be repeated at approximately 4-hour intervals. The patient should make sure not to exceed the maximum recommended dosages that are stated for each drug, according to Drugs.com. The maximum dosages for a 24-hour period are listed on each of the drug packages.Learn More
According to WebMD, the time for anesthesia to wear off depends on several factors, including the type of anesthetic, other medications a person may be taking and the body's response to the anesthetics. Anesthesia is given before and during a surgical procedure and is stopped when the procedure is complete.Full Answer >
It is safe to take Tylenol and Sudafed together, according to WebMD. However, certain drugs combine pseudoephedrine, which is the generic ingredient in Sudafed, and acetaminophen, found in Tylenol. If this is the case, additional Sudafed or Tylenol should not be taken in order to avoid an overdose.Full Answer >
It is not recommended to drink milk while taking certain antibiotics, according to Dr. Richard Liebowitz for Everyday Health. This is because the calcium in milk binds with the antibiotic and prevents it from being properly absorbed.Full Answer >
Combining a medication like NyQuil that contains dextromethorphan with an SSRI medication like Zoloft can cause a serious drug interaction called serotonin syndrome. SSRI drugs, known as selective serotonin reuptake inhibitors, are commonly given to patients to help with depression. According to Medline Plus, the FDA has requested that SSRI drug manufacturers include label warnings about serotonin syndrome.Full Answer >